# SDR HEEA062142

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,881 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BONDING STRAP SEPARATED ON LEADING EDGE, LAMINATED BEARING HALF SEPARATED.
